Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 2, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 4, 2014, 5:38 PM EDT for Beaver County, Lawrence County, Pennsylvania; Hancock County, West Virginia; 5 counties in Ohio. It was in force for 22 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2014, 5:38 PM EDT (21:38 UTC)
- Expired
- Apr 4, 2014, 6:00 PM EDT
- In force
- 22 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Carroll County, OH, Columbiana County, OH, Harrison County, OH, Jefferson County, OH, Tuscarawas County, OH, Beaver County, PA, Lawrence County, PA, Hancock County, WV
The radar
The Pittsburgh radar (KPBZ), 50 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 5:50 PM EDT | TSTM WND DMG | 5 S Lisbon, OH | BIG BARN BLOWN OVER ON EAST LIVERPOOL ROAD |
| Apr 4, 5:50 PM EDT | TSTM WND DMG | Lisbon, OH | 10 X 10 SIGN BLOWN OVER ON ROUTE 45 |
| Apr 4, 5:50 PM EDT | TSTM WND DMG | Lisbon, OH | 5 X 8 SHED BLOWN OVER ON ROUTE 45 |
| Apr 4, 5:50 PM EDT | TSTM WND DMG | Lisbon, OH | HUGE PINE TREE DOWN ON ROUTE 45 SOUTHBOUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 9.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
106
WUUS51 KPBZ 042138
SVRPBZ
OHC019-029-067-081-157-PAC007-073-WVC029-042200-
/O.NEW.KPBZ.SV.W.0002.140404T2138Z-140404T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
538 PM EDT FRI APR 4 2014
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN EAST CENTRAL OHIO...
COLUMBIANA COUNTY IN EAST CENTRAL OHIO...
HARRISON COUNTY IN EAST CENTRAL OHIO...
JEFFERSON COUNTY IN EAST CENTRAL OHIO...
SOUTHEASTERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...
NORTHWESTERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
SOUTHWESTERN LAWRENCE COUNTY IN WESTERN PENNSYLVANIA...
HANCOCK COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 600 PM EDT
* AT 536 PM EDT...SHOWERS AND THUNDERSTORMS WITH SEVERE WIND GUSTS
WERE DETECTED ALONG A LINE EXTENDING FROM GUILFORD LAKE STATE
PARK TO FREEPORT...AND WERE MOVING NORTHEAST AT 60 MPH.
THIS LINE OF STORMS IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
AUGUSTA... CARROLLTON... TAPPAN...
BOWERSTON... LEESVILLE LAKE PARK...
TIPPECANOE... EAST ROCHESTER... FREEPORT...
CLENDENING... PIEDMONT... SALEM...
GUILFORD LAKE STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4040 8058 4039 8063 4038 8061 4034 8061
4023 8066 4016 8104 4017 8133 4021 8134
4022 8137 4091 8099 4091 8091 4093 8090
4094 8085 4093 8082 4091 8081 4091 8053
4100 8052 4105 8028
TIME...MOT...LOC 2137Z 245DEG 53KT 4086 8091 4022 8125
$$
152 follow-up statements
417
WWUS51 KPBZ 042149
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
549 PM EDT FRI APR 4 2014
OHC019-029-067-081-157-PAC007-073-WVC029-042200-
/O.CON.KPBZ.SV.W.0002.000000T0000Z-140404T2200Z/
CARROLL OH-COLUMBIANA OH-HARRISON OH-JEFFERSON OH-TUSCARAWAS OH-
BEAVER PA-LAWRENCE PA-HANCOCK WV-
549 PM EDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR HANCOCK...LAWRENCE...BEAVER...TUSCARAWAS...JEFFERSON...
HARRISON...COLUMBIANA AND CARROLL COUNTIES...
AT 545 PM EDT...SHOWERS AND THUNDERSTORMS WITH SEVERE WIND GUSTS
WERE DETECTED ALONG A LINE EXTENDING FROM LEETONIA TO 6 MILES EAST
OF CLENDENING...AND WERE MOVING NORTHEAST AT 60 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. SCATTERED TREE DAMAGE WAS REPORTED FROM TUSCARAWAS COUNTY.
* LOCATIONS IMPACTED INCLUDE...
LEETONIA... KILGORE... MILLPORT...
MECHANICSTOWN... SCIO...
GUILFORD LAKE STATE PARK... SALEM...
AUGUSTA... CLENDENING... CARROLLTON...
TAPPAN... BOWERSTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
LAT...LON 4040 8058 4039 8063 4038 8061 4034 8061
4023 8066 4016 8104 4017 8133 4021 8134
4022 8137 4091 8099 4091 8091 4093 8090
4094 8085 4093 8082 4091 8081 4091 8053
4100 8052 4105 8028
TIME...MOT...LOC 2148Z 245DEG 53KT 4093 8071 4029 8106
$$
15790
WWUS51 KPBZ 042157
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
557 PM EDT FRI APR 4 2014
OHC019-029-067-081-157-PAC007-073-WVC029-042207-
/O.EXP.KPBZ.SV.W.0002.000000T0000Z-140404T2200Z/
CARROLL OH-COLUMBIANA OH-HARRISON OH-JEFFERSON OH-TUSCARAWAS OH-
BEAVER PA-LAWRENCE PA-HANCOCK WV-
557 PM EDT FRI APR 4 2014
...THE SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 600 PM EDT FOR
HANCOCK...LAWRENCE...BEAVER...TUSCARAWAS...JEFFERSON...HARRISON...
COLUMBIANA AND CARROLL COUNTIES...
WIND GUSTS IN THE LINE OF SHOWERS AND THUNDERSTORMS THAT PROMPTED
THE WARNING HAVE WEAKENED. THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE. WIND GUSTS OF 40 TO 50 MPH REMAIN A
POSSIBILITY WITHIN THIS LINE.
PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO
THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
LAT...LON 4040 8058 4039 8063 4038 8061 4034 8061
4023 8066 4016 8104 4017 8133 4021 8134
4022 8137 4091 8099 4091 8091 4093 8090
4094 8085 4093 8082 4091 8081 4091 8053
4100 8052 4105 8028
TIME...MOT...LOC 2157Z 245DEG 53KT 4099 8055 4035 8090
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 2:37 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Apr 4, 2:37 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 237 PM EDT FRI APR 4 2014 .SYNOPSIS... SHOWERS AND GUSTY WINDS WILL ACCOMPANY A COLD FRONT THIS EVENING. COOL HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND. && .NEAR TERM /THROUGH SATURDAY/... PRE-FRONTAL WIND SHIFT CROSSING WRN PA AT 18Z AND WILL PUSH EAST OF THE RIDGES AS THE AFTERNOON WEARS ON...WITH WIDESPREAD SHOWERS EXITING WITH IT. MAIN FRONT NOW ENTERING CENTRAL OHIO WILL SWEEP TO THE RIDGES TOWARD SUNSET. SHOWERS WILL BE SCATTERED THIS EVENING WITH GUSTY SOUTHWEST WINDS IN TIGHT PRESSURE GRADIENT UNDER LOW PRESSURE MOVING ACROSS THE GREAT LAKES. TEMPERATURES TONIGHT WILL FALL OFF QUICKLY IN THE EVENING AS DRIER AND COLDER AIR PRESSES IN. A FEW RAIN OR SNOW SHOWERS ACROSS THE I-80 CORRIDOR AND HIGHER ELEVATIONS OF TUCKER AND GARRETT COUNTIES TOWARD DAYBREAK. WENT BELOW GUIDANCE TONIGHT AS MODELS MAY BE MISSING 850MB TEMPS APPROACHING -8C BY MORNING. WINDS WILL BE GUSTY SATURDAY AS SURFACE HIGH PRESSURE PUSHES IN FROM THE WEST AS GREAT LAKES LOW SHIFTS INTO EASTERN CANADA. WINDS WILL DIMINISH INTO THE AFTERNOON AS SURFACE PRESSURE GRADIENT SLACKENS. MAX TEMPS WILL BE AROUND 10 DEGREES BELOW AVERAGE. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... CENTER OF HIGH PRESSURE WILL BE ACROSS REGION SATURDAY NIGHT WITH CLEAR SKIES AND CALM WINDS. LOWS WILL BE MAINLY IN THE 20S. CHILLY MORNING TEMPERATURES SHOULD REBOUND QUICKLY SUNDAY...AS SOUTHERLY FLOW RETURNS IN ADVANCE OF THE NEXT SYSTEM WITH MAX TEMPS BACK TO NEAR NORMAL.. LOW PRESSURE SYSTEM WILL DEEPEN AS IT MOVES NORTHEAST TOWARD THE UPPER OHIO VALLEY SUNDAY NIGHT WITH RAIN OVERSPREADING THE REGION SOUTH TO NORTH MONDAY MORNING. BY LATE DAY DRY SLOT WITH SYSTEM WILL WORK NORTHWARD FROM WEST VIRGINIA WITH RAIN DIMINISHING LATE DAY ACROSS THE SOUTH. CLOUDS AND RAIN WILL HOLD TEMPERATURES JUST BELOW AVERAGE. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... LOW PRES IS EXPD TO CONT TRACKING INTO THE GT LKS MON NGT WITH GRDLY DCRG RAIN CHCS. AN ERN CONUS TROF WL THEN SET UP THRU MD WK WITH OCNL PCPN CHCS...THOUGH PROGGED MOISTURE IS LMTD. RIDGING BRIEFLY BLDS IN THU BEFORE MORE TROFG DVLPS ACRS THE GT LKS FRI. BLO AVG TEMPS THRU MD WK WL RISE TO NR OR ABV AVG LVLS BY LT WK. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... SHWRS AHD OF AN APRCHG CDFNT WL CONT TO BRING OCNL MVFR CONDS THIS AFTN. AFT A LT AFTN FROPA...EXP MVFR STRATOCU CIGS TO CONT OVRNGT BEFORE BLDG HIGH PRES SCATTERS OUT THE CLDS SAT MRNG FOR MOST PORTS. CU RULE/ SOUNDINGS INDICATE MVFR CIGS CONTG FOR FKL/DUJ UNTIL ERLY AFTN. .OUTLOOK.../SATURDAY NIGHT THROUGH WEDNESDAY/... RSTRNS ARE EXPD TO RTN MON INTO TUE AS LOW PRES TRACKS FM THE MS VLY TO THE GT LKS. A CROSSING UPR TROF COULD BRING RSTRNS TUE NGT/WED. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Apr 4, 2:40 PM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 240 PM EDT FRI APR 4 2014 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-051845- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 240 PM EDT FRI APR 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 4, 4:57 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 457 PM EDT FRI APR 4 2014 PAZ014-021-022-073-042130- ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-WESTMORELAND PA- 457 PM EDT FRI APR 4 2014 ...A SHOWER CLUSTER WITH STRONG WIND GUSTS WILL AFFECT EXTREME NORTHWESTERN WESTMORELAND...NORTHEASTERN ALLEGHENY...SOUTHEASTERN BUTLER AND SOUTHWESTERN ARMSTRONG COUNTIES... AT 453 PM EDT...A CLUSTER OF SHOWERS WITH STRONG WIND GUSTS WAS LOCATED 3 MILES EAST OF ALLISON PARK...MOVING NORTHEAST AT 45 MPH. WIND GUSTS OF 45 TO 50 MPH ARE POSSIBLE WITH THIS SHOWER AREA. LOCATIONS IMPACTED INCLUDE... RUSSELLTON... NEW KENSINGTON... NATRONA HEIGHTS... LERNERVILLE... SARVER... FREEPORT... LEECHBURG... VANDERGRIFT... PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. LAT...LON 4081 7964 4061 7951 4053 7991 4064 7996 15
Special weather statement, Apr 4, 5:00 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
500 PM EDT FRI APR 4 2014
OHZ039-040-042130-
CARROLL OH-TUSCARAWAS OH-
500 PM EDT FRI APR 4 2014
...A THUNDERSTORM WITH GUSTY WIND WILL AFFECT NORTHERN TUSCARAWAS
AND WEST CENTRAL CARROLL COUNTIES...
AT 457 PM EDT...AN ISOLATED THUNDERSTORM WAS LOCATED NEAR
SUGARCREEK...MOVING EAST AT 50 MPH.
WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SUGARCREEK... STRASBURG... DOVER...
NEW PHILADELPHIA... BOLIVAR... MINERAL CITY...
SHERRODSVILLE...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4058 8167 4059 8167 4066 8142 4066 8140
4066 8124 4046 8120 4041 8167 4047 8168
15Special weather statement, Apr 4, 5:03 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
503 PM EDT FRI APR 4 2014
PAZ007-008-013-042145-
LAWRENCE PA-MERCER PA-VENANGO PA-
503 PM EDT FRI APR 4 2014
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT MERCER...NORTHWESTERN
LAWRENCE AND WESTERN VENANGO COUNTIES...
AT 501 PM EDT...SHOWERS WITH STRONG WIND GUSTS WERE ALONG A LINE FROM
4 MILES EAST OF CORTLAND TO 5 MILES SOUTHEAST OF YOUNGSTOWN...MOVING
NORTHEAST AT 55 MPH.
WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THIS LINE OF SHOWERS.
LOCATIONS IMPACTED INCLUDE...
FARRELL... SHARON... PULASKI...
HERMITAGE... NEW WILMINGTON... GREENVILLE...
FREDONIA... MERCER...
MAURICE K GODDARD STATE PARK... STONEBORO...
SUGARCREEK... POLK...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4128 7983 4097 8052 4148 8053 4150 8044
4150 8001 4158 7988
15Local storm report, Apr 4, 5:28 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
528 PM EDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG HERMITAGE 41.23N 80.44W
04/04/2014 MERCER PA EMERGENCY MNGR
SEVERAL TREES DOWN IN HERMITAGE
&&
EVENT NUMBER PBZ1401327
24Special weather statement, Apr 4, 5:30 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
530 PM EDT FRI APR 4 2014
OHZ039>041-049-050-058-WVZ001-042200-
CARROLL OH-COLUMBIANA OH-GUERNSEY OH-HANCOCK WV-HARRISON OH-
JEFFERSON OH-TUSCARAWAS OH-
530 PM EDT FRI APR 4 2014
...SHOWERS AND THUNDERSTORMS WITH GUSTY WIND WILL AFFECT
CARROLL...COLUMBIANA...HARRISON...JEFFERSON...NORTHEASTERN
GUERNSEY...SOUTHEASTERN TUSCARAWAS AND WESTERN HANCOCK COUNTIES...
AT 528 PM EDT...SHOWERS AND THUNDERSTORMS WERE SCATTERED ALONG A
LINE FROM 4 MILES SOUTHWEST OF EAST ROCHESTER TO 4 MILES NORTHEAST
OF BIRMINGHAM...MOVING NORTHEAST AT 60 MPH.
WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THIS LINE.
LOCATIONS IMPACTED INCLUDE...
SHERRODSVILLE... DELLROY... TIPPECANOE...
LEESVILLE LAKE PARK... FREEPORT...
EAST ROCHESTER... BOWERSTON... TAPPAN...
CARROLLTON... AUGUSTA... PIEDMONT...
CLENDENING...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4014 8143 4073 8116 4073 8110 4078 8109
4090 8052 4025 8066
15Local storm report, Apr 4, 5:32 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
532 PM EDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND DMG 4 NE SHARPSVILLE 41.30N 80.43W
04/04/2014 MERCER PA EMERGENCY MNGR
SEVERAL TREES DOWN IN PYMATUNING
&&
EVENT NUMBER PBZ1401328
24The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 4:57 PM EDT | Special Weather Statement | PBZ | Armstrong | 33 min |
| Apr 4, 5:03 PM EDT | Special Weather Statement | PBZ | Mercer | 42 min |
| Apr 4, 5:27 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 33 min |
| Apr 4, 6:25 PM EDT | Special Weather Statement | PBZ | Butler | 35 min |
| Apr 4, 6:35 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Venango | 25 min |
| Apr 4, 7:05 PM EDT | Special Weather Statement | PBZ | Clarion, Jefferson | 40 min |
| Apr 4, 4:32 PM EDT | Special Weather Statement | PBZ | Columbiana | 28 min |
| Apr 4, 5:00 PM EDT | Special Weather Statement | PBZ | Tuscarawas | 30 min |
| Apr 4, 5:30 PM EDT | Special Weather Statement | PBZ | Carroll, Columbiana, Harrison, Jefferson | 30 min |
| Apr 4, 6:00 PM EDT | Special Weather Statement | PBZ | Belmont | 30 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Severe Thunderstorm Warnings in Pennsylvania, 2014Severe Thunderstorm Warnings in West Virginia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.